# SDR R61A2023092200518

- Difficulty date: September 12, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N238JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 36,064 hours, 23,453 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER BLEND ON L/H STAB RIB 12A , MIDDLE SPAR  INSTALLED FILLER AND DOUBLER ON LH HSTAB, RIB 12, MID SPAR PERMANENT DOUBLER REPAIR REF. ERJ175 EMB SRM 55-10-01. PERFORMED AERODYNAMIC SEALING AND RESTORED SURFACE PROTECTION ON LH HSTAB, RIB 12, MID SPAR PERMANENT REPAIR DOUBLER REF. ERJ175 EMB SRM 55-10-01 /REPAIR 10P. SEE WIP'S AND TASKS FOR WORK PERFORMED
